# SDR DALA2024072207317

- Difficulty date: July 21, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- Aircraft time: 92,466 hours, 38,999 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Failed Insp
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY POWER TRIGGER ACTUATION CABLE FAILS TRAVEL CHECK. ACTUAL .80 , MINIUM REQUIRED TRAVEL .90.   ADJUSTED CABLE TRAVEL IAW B757 AMM 52-11-32 AND PERFORMED SATISFACTORY OPS CHECK IAW AMDS.
